Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have psoriasis on groin, tried several products but no use. Using Epaderm but still have itching. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I thing I have psoriasis, whitch is affecting my groin area, I have tried several products but none gives much help I am trying Epaderm witch has taken the redness off but not the burning itchiness, can you suggest something
Posted Wed, 16 Oct 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 26 minutes later
Brief Answer:
It could've psoriasis, fungal infection, eczema

Detailed Answer:
Thanks for writing to us.
redness, itching, burning and flakiness in groin area could be due to

Fungal infection- well defined scaly dry lesions seen( tinea cruris)
intertrigo- red macerated lesions seen in groin area( due to friction, fungus or bacteria)
psoriasis- red macerated well defined lesions in groins. Other areas over body might have typical lesions of psoriasis.
seborrheic dermatitis- well defined red itchy areas with greasy scales. Similar involvement seen over scalp and other body areas.

out of all these fungal infection is most common.
All of these conditions can be differentiated by clinically examining the lesion. Treatment can only be suggested, once the diagnosis has been made.
So I would request you to send me a good resolution image of the affected area. This would help me in carrying our discussion further regarding management. In the interim, you may apply clotrimazole cream mixed with hydrocortisone cream twice in a day. The combination would act against all these differentials and offer you relief. a for itching, you may take tablet cetirizine.

Hoping to hear from you soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor